Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 69-75
http://dx.doi.org/10.1155/S0161171289000098

Bieberback functions and periodic distributions

Department of Mathematics, Madurai Kamaraj University, Madurai 625 021, India

Received 12 May 1987; Revised 7 August 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Karunakaran, “Bieberback functions and periodic distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 69-75, 1989. https://doi.org/10.1155/S0161171289000098.